Journal of Logic, Language and Information

, Volume 18, Issue 4, pp 541–558

Hybrid Logics of Separation Axioms

Article

DOI: 10.1007/s10849-009-9091-z

Cite this article as:
Sustretov, D. J of Log Lang and Inf (2009) 18: 541. doi:10.1007/s10849-009-9091-z
  • 36 Downloads

Abstract

We study hybrid logics in topological semantics. We prove that hybrid logics of separation axioms are complete with respect to certain classes of finite topological models. This characterisation allows us to obtain several further results. We prove that aforementioned logics are decidable and PSPACE-complete, the logics of T1 and T2 coincide, the logic of T1 is complete with respect to two concrete structures: the Cantor space and the rational numbers.

Keywords

Hybrid logicModal logicTopological semanticsDecidabilityComputational complexity

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.Merton CollegeOxfordUK